Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2014, 12:14 AM CDT for 4 counties in Illinois. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2014, 12:14 AM CDT (05:14 UTC)
- Expired
- Jun 4, 2014, 1:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Morgan County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 106 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 12:45 AM CDT | TSTM WND DMG | Jacksonville, IL | MINOR ROOF DAMAGE TO 12 HOUSES. |
| Jun 4, 12:45 AM CDT | TSTM WND DMG | Jacksonville, IL | NUMEROUS TREE LIMBS DOWN FROM CORNER OF LINCOLN AND MORTON TO COLLEGE THEN EAST TO CLAY AND SOUTH TO MORTON |
| Jun 4, 12:45 AM CDT | TSTM WND DMG | Jacksonville, IL | ROOF BLOWN OFF BUILDING AT 665 S WEST STREET |
| Jun 4, 12:45 AM CDT | TSTM WND DMG | Jacksonville, IL | TWO GARAGES WITH ROOF DAMAGE. NUMEROUS TREES AND POWER LINES DOWN. |
| Jun 4, 12:45 AM CDT | TSTM WND DMG | Jacksonville, IL | LARGE TREE LIMBS/BRANCHES DOWN, GREATER THAN 2 INCHES |
| Jun 4, 12:45 AM CDT | TSTM WND GST 60 | Jacksonville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:04 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2429 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS53 KILX 040514
SVRILX
ILC017-137-169-171-040600-
/O.NEW.KILX.SV.W.0046.140604T0514Z-140604T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1214 AM CDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 100 AM CDT.
* AT 1210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNT STERLING TO NAPLES TO 10 MILES SOUTHWEST OF
WINCHESTER...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINCHESTER...BEARDSTOWN...JACKSONVILLE...MEREDOSIA...BLUFFS...
EXETER...ALSEY...CHAPIN...MANCHESTER...ARENZVILLE...BLUFF
SPRINGS...MURRAYVILLE...WOODSON...LITERBERRY...OXVILLE...GLASGOW...
RIGGSTON...MERRITT...FREDERICK AND CONCORD.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE A HISTORY OF
PRODUCING WIND DAMAGE IN WEST CENTRAL ILLINOIS. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4012 9031 3988 9019 3952 9015 3952 9058
3958 9059 3970 9065 3982 9058 3988 9059
3992 9054 3998 9052 3997 9059 4002 9062
4005 9068 4007 9068 4008 9071 4010 9071
4011 9084
TIME...MOT...LOC 0514Z 270DEG 33KT 4000 9066 3981 9060
3956 9058
HAIL...0.75IN
WIND...60MPH
$$
GEELHART3 follow-up statements
045
WWUS53 KILX 040529
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1229 AM CDT WED JUN 4 2014
ILC017-137-169-171-040600-
/O.CON.KILX.SV.W.0046.000000T0000Z-140604T0600Z/
MORGAN IL-SCHUYLER IL-SCOTT IL-CASS IL-
1229 AM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CASS...SCOTT...SOUTHERN SCHUYLER AND WESTERN MORGAN COUNTIES UNTIL
100 AM CDT...
AT 1224 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF BEARDSTOWN TO MEREDOSIA TO ALSEY...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...JACKSONVILLE...CHAPIN...MANCHESTER...ARENZVILLE...BLUFF
SPRINGS...MURRAYVILLE...WOODSON...LITERBERRY...FREDERICK...CONCORD...
LYNNVILLE...JACKSONVILLE MUNICIPAL AIRPORT...SOUTH JACKSONVILLE AND
LAKE JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4012 9031 3988 9019 3952 9015 3952 9058
3958 9059 3970 9065 3982 9058 3988 9059
3992 9054 3998 9052 3997 9059 4002 9062
4005 9068 4007 9068 4008 9071 4010 9071
4011 9084
TIME...MOT...LOC 0529Z 270DEG 33KT 4000 9048 3981 9042
3956 9040
HAIL...0.75IN
WIND...60MPH
$$
GEELHART104
WWUS53 KILX 040541
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1241 AM CDT WED JUN 4 2014
ILC169-040551-
/O.CAN.KILX.SV.W.0046.000000T0000Z-140604T0600Z/
SCHUYLER IL-
1241 AM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCHUYLER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3997 9059 4003 9027 3988 9019 3952 9015
3953 9038 3959 9044 3969 9048 3979 9053
3987 9053 3992 9054 3998 9052
TIME...MOT...LOC 0541Z 265DEG 35KT 4000 9033 3987 9027
3958 9031
$$
ILC017-137-171-040600-
/O.CON.KILX.SV.W.0046.000000T0000Z-140604T0600Z/
MORGAN IL-SCOTT IL-CASS IL-
1241 AM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CASS...EASTERN SCOTT AND WESTERN MORGAN COUNTIES UNTIL 100 AM CDT...
AT 1238 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUFF SPRINGS TO ARENZVILLE TO MANCHESTER...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...MURRAYVILLE...LITERBERRY...WOODSON...JACKSONVILLE
MUNICIPAL AIRPORT...SOUTH JACKSONVILLE AND LAKE JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 51 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3997 9059 4003 9027 3988 9019 3952 9015
3953 9038 3959 9044 3969 9048 3979 9053
3987 9053 3992 9054 3998 9052
TIME...MOT...LOC 0541Z 265DEG 35KT 4000 9033 3987 9027
3958 9031
HAIL...0.75IN
WIND...60MPH
$$
GEELHART361
WWUS53 KILX 040554
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1254 AM CDT WED JUN 4 2014
ILC171-040603-
/O.CAN.KILX.SV.W.0046.000000T0000Z-140604T0600Z/
SCOTT IL-
1254 AM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3961 9016 3961 9029 3968 9032 3975 9033
3985 9036 3992 9042 4000 9042 3998 9056
4003 9027 3988 9019
TIME...MOT...LOC 0553Z 265DEG 35KT 4001 9015 3988 9009
3959 9013
$$
ILC017-137-040600-
/O.CON.KILX.SV.W.0046.000000T0000Z-140604T0600Z/
MORGAN IL-CASS IL-
1254 AM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CASS AND CENTRAL MORGAN COUNTIES UNTIL 100 AM CDT...
AT 1252 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHANDLERVILLE TO ASHLAND TO WOODSON...AND MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. 60 MPH WINDS WERE REPORTED IN JACKSONVILLE.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INTERSTATE 72 BETWEEN MILE MARKERS 61 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3961 9016 3961 9029 3968 9032 3975 9033
3985 9036 3992 9042 4000 9042 3998 9056
4003 9027 3988 9019
TIME...MOT...LOC 0553Z 265DEG 35KT 4001 9015 3988 9009
3959 9013
HAIL...<.75IN
WIND...60MPH
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:40 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 3, 11:40 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1140 PM CDT Tue Jun 3 2014 .DISCUSSION... ISSUED 835 PM CDT Tue Jun 3 2014 Latest surface map showing frontal boundary roughly extending from Paris to just north of Springfield, before arcing northwest into southern Iowa. Intense convection developed as expected west of the Mississippi River, but has been trending a bit south of east with movement. Greatest focus for severe weather shifting a bit further south, with areas north of I-74 appearing to be less likely for severe weather. Short-range model solutions still struggling with the evolution, but have found the Hop-WRF model closest to the current activity. That model shows the east- southeast trend continuing with the focus more along the I-72 corridor, especially from Springfield westward which is roughly where the latest SPC Day1 moderate risk is located. Will adjust the PoP's in the grids and zones soon to reflect the latest trends. Geelhart && .AVIATION... ISSUED 1140 PM CDT Tue Jun 3 2014 Intense line of storms located in west central Illinois at 0430Z and will move east, potentially reaching KSPI shortly after 06Z with a close pass at KPIA around the same time. Quyestion will be how much this weakens, as it moves toward the east central Illinois TAF sites. Have lowered the gusts a bit as it reaches KCMI, but still looking at 30-40 knots at most TAF sites. Frontal boundary still projected to sink southward during the afternoon, with winds turning north and then northeast by evening. Geelhart && .PREV DISCUSSION... ISSUED 341 PM CDT Tue Jun 3 2014 Main concern is the potential for severe weather overnight and again tomorrow, the timing of the severe weather, and the potential for flash flooding during the event over the area. Models have trended north with the bulk of the pcpn during the overnight and tomorrow morning hours. However, based on the location and orientation of the sfc front, and the expected movement of large MCSs during the overnight hours, am expecting the storms and the resulting heavy rainfall to move southeast into central Illinois late tonight, so the axis of max qpf and severe weather should be south of the model forecasts. Models do continue to differ on the timing of the storms, so timing of the storms through the area is very uncertain. This timing will be highly dependent on the evolution of said storm complex during the late evening hours. SHORT TERM...Tonight through Friday Storms over northeastern Neb will continue to move east-southeast just along and north of the front into eastern Neb later this afternoon and into this evening. Additional storms will likely develop in the same general area around midnight as the low level jet sets up and intensifies ahead of the low press area coming out of eastern CO and into western KS and central Neb. As the complex of storms evolves into a larger MCS structure, the system should begin to move in an east to southeast direction and move across southern Iowa and into west central IL after midnight. Timing is hard to determine because these systems sometimes increase in forward speed as the cold pool behind the system becomes stronger and better defined. Am expecting a bow echo/linear type storm system to move into west central IL shortly after midnight and then move southeast through the area during the overnight and early morning hours. Main threat of severe weather with this system will be damaging winds and speeds could exceed 70mph. If the system is weaker as it moves through the area, the wind damage will probably be in pockets across the area. If the system, however, remains strong and is moving quickly, the damage will likely be more continuous and widespread. Hopefully by sometime later this evening, these details will be more obvious and can be included for a later forecast. In addition to the severe weather potential, there is also a threat of flash flooding. These MCSs can put down a lot of rain in a short period of time. These can lead to flash flooding very easily, especially in urban areas and low water crossings. The axis of the heaviest rain should be along I-74. Most of the rainfall will fall between 06z tonight and 00z tomorrow evening, with the highest amounts being in the 12hr period of 06z-18z. Amounts of 2.5 inches or more can be expected in that general corridor along I-74. A flash flood watch was considered, but there is still enough uncertainty with location and timing of the heaviest rainfall in the models, that decided not to issue one at this time. Later forecast shifts can look at it, plus will make sure heavy rainfall is mentioned in upcoming forecast. As the system moves quickly east, the tail end front will become parallel to the flow, which should end up being somewhere in southeast IL. Additional severe weather and heavy rainfall is possible along this front tomorrow through tomorrow afternoon. Then the front should slide south of the area leaving the rest of the short term period dry...Thur through Fri. Temps will be begin to cool tomorrow as the complex moves through the area. Then the temps will be cooler for Thur and Fri after the front moves south of the area and a high press ridge moves into the Grt Lks region, giving northeast winds. LONG TERM...Friday night through Tuesday Another weather system will move toward the area Fri night and bring more thunderstorms to the area for Sat through Sunday. Models differ on timing and location of the pcpn, so will just keep the chance pops in for most of the period, except for Sat night, when all the models agree that pcpn will be occurring. Dry weather is then expected Sun night through Mon night, before another weather system moves into the area for Tue. Afternoon highs will remain in the 70s through the extended period. Auten && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 3, 3:23 PM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CDT TUE JUN 3 2014 ILZ027>031-036>038-040>043-047>051-041100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 323 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS CURRENTLY OVER NEBRASKA AND WESTERN IOWA WILL TRACK SOUTHEASTWARD INTO CENTRAL ILLINOIS TONIGHT. THE STORMS WILL ARRIVE IN THE ILLINOIS RIVER VALLEY AROUND MIDNIGHT...THEN WILL SPREAD TO THE INDIANA BORDER TOWARD DAYBREAK. DAMAGING WINDS IN EXCESS OF 70 MPH AND HEAVY RAINFALL WILL BE LIKELY. FLASH FLOODING WILL BE POSSIBLE IN LOW-LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED BY SATURDAY AND SUNDAY. THE THREAT FOR SEVERE STORMS IS UNCLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN MIDNIGHT TONIGHT AND 6 AM WEDNESDAY. ILZ044>046-052>057-061>063-066>068-071>073-041100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 323 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS CURRENTLY OVER NEBRASKA AND WESTERN IOWA WILL TRACK SOUTHEASTWARD INTO CENTRAL ILLINOIS TONIGHT. WHILE THE STORMS MAY TEND TO WEAKEN SOMEWHAT AS THEY REACH EAST-CENTRAL AND SOUTHEAST ILLINOIS TOWARD DAYBREAK...THEY WILL STILL BE CAPABLE OF PRODUCING STRONG WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL STRONG TO SEVERE STORMS MAY RE-DEVELOP WEDNESDAY AFTERNOON ALONG THE OUTFLOW BOUNDARY LEFT BEHIND BY THE MORNING CONVECTION. AT THIS TIME...IT APPEARS THE GREATEST CHANCE FOR SEVERE WEATHER WILL DEVELOP ALONG AND SOUTH OF I-70...WHERE LARGE HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AM AND 9 AM LATE TONIGHT INTO WEDNESDAY MORNING. SPOTTER ACTIVATION MAY AGAIN BE NEEDED WEDNESDAY AFTERNOON AND EVENING. BARNES
In the hours before
Special weather statement, Jun 3, 10:48 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1048 PM CDT TUE JUN 3 2014 ILZ036-040-041-047>051-040500- FULTON-SCHUYLER-MASON-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...HAVANA...JACKSONVILLE...SPRINGFIELD 1048 PM CDT TUE JUN 3 2014 ...INTENSE THUNDERSTORMS MOVING INTO WEST CENTRAL ILLINOIS... AT 1045 PM...DOPPLER RADAR SHOWED A LINE OF SEVERE THUNDERSTORMS MOVING INTO WEST CENTRAL ILLINOIS...FROM QUINCY NORTHWARD TO THE IOWA BORDER. THESE STORMS ARE MOVING EAST-SOUTHEAST AT 35 MPH. ON THEIR CURRENT TRAJECTORY...THEY WOULD REACH AREAS AROUND RUSHVILLE AND BEARDSTOWN AROUND MIDNIGHT...JACKSONVILLE AROUND 1230 AM...AND SPRINGFIELD SHORTLY AFTER 1 AM. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS ACROSS NORTHEAST MISSOURI. THEY ALSO HAVE INTENSE CLOUD TO GROUND LIGHTNING...AND WILL BE CAPABLE OF DROPPING 1 TO 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME. IF YOU ARE IN THE PATH OF THESE STORMS...BE SURE TO GET TO A SAFE SHELTER BEFORE THE STORMS ARRIVE. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 49 min |
| Jun 4, 12:51 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 39 min |
| Jun 4, 1:23 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Menard, Sangamon | 22 min |
| Jun 4, 1:43 AM CDT | Special Weather Statement | ILX | DeWitt, Macon, Piatt | 47 min |
| Jun 4, 1:47 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| Jun 4, 1:50 AM CDT | Tornado Warning | ILX | Christian, DeWitt, Macon, Piatt | 25 min |
| Jun 4, 2:11 AM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 19 min |
| Jun 4, 2:23 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 22 min |
| Jun 4, 2:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 50 min |
| Jun 4, 2:28 AM CDT | Flash Flood Warning | ILX | Macon, Moultrie, Piatt | 3 hr |
| Jun 4, 2:53 AM CDT | Special Weather Statement | ILX | Vermilion | 37 min |
| Jun 4, 2:58 AM CDT | Flash Flood Warning | ILX | Clark | 3 hr |
| Jun 4, 3:38 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar | 3 hr |
| Jun 4, 4:34 AM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| Jun 4, 5:01 AM CDT | Areal Flood Advisory | ILX | Sangamon | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.